# SDR CALA2025090508493

- Difficulty date: September 3, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N881UA
- Make and model: Airbus A319-132
- Aircraft serial: 2435
- Aircraft time: 56,702 hours, 33,208 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY EMERGENCY LIGHT AT ROW 35 ABC INOPERATIVE.   REPLACED THE LAMP,  OPS CHECK FAIL ROW 34, SUSPECT HARNESS UNDER SEAT.   FOUND BROKEN WIRE. SPLICED WIRE AND LIGHTS CHECKED GOOD. IAW ESPM 20-43-10
